# SDR QXEA2016061900405

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 36,173 hours, 37,897 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE NR 1 ENGINE OIL TEMP CLIMBED TO 114 DEGREES FOR 2 MINUTES.  ALL OTHER PARAMETERS NORMAL.  OPS CHECK OF OIL COOLER DOOR ACTUATOR FAILED TO OPEN.  REPLACED THE ACTUATOR IAW AMM 79-21-31-000-801.  OPS TEST GOOD, RETURNED TO SERVICE.
